# SDR QXEA0200078

- Difficulty date: January 23, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 776 hours, 757 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303310
- Part serial: 00168H1296
- Condition: Cracked
- Location: Cockpit
- Part time: 776 hours, 757 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FRESNO - ON FLIGHT FROM EUGENE TO LA, FIRST OFFICERS WINDSHIELD SHATTERED.  AIRCRAFT WAS DIVERTED TO FRESNO AND CREW COMPLIED WITH EMERGENCY ABNORMAL CHECKLIST.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT DOWN FOR MAINTENANCE.  REPLACED RIGHT WINDSHIELD IAW CRJ-700 MM 56-11-01-000-801-A01.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
